Eine Verallgemeinerung zum Jordan-Brouwerschen Satz.

Egbert Harzheim

Mathematische Annalen (1973)

  • Volume: 203, page 175-182
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Harzheim, Egbert. "Eine Verallgemeinerung zum Jordan-Brouwerschen Satz.." Mathematische Annalen 203 (1973): 175-182. <http://eudml.org/doc/162436>.

author = {Harzheim, Egbert},
journal = {Mathematische Annalen},
pages = {175-182},
title = {Eine Verallgemeinerung zum Jordan-Brouwerschen Satz.},
url = {http://eudml.org/doc/162436},
volume = {203},
year = {1973},

AU - Harzheim, Egbert
TI - Eine Verallgemeinerung zum Jordan-Brouwerschen Satz.
JO - Mathematische Annalen
PY - 1973
VL - 203
SP - 175
EP - 182
UR - http://eudml.org/doc/162436
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.